# SDR 06FDEA2214

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE (WING SIDE), SIDE LINK ATTACHMENT AFT BORE FOUND CORRODED.  CORROSION REMOVED   AND FOUND EXCEED LIMIT AS PER CMM 57-44-09 PG. 402-408. ORIGINAL THK. 0.324", FINAL   0.407"   MAX. ALLOWABLE 0.391". FABRICATED BUSHING AND INSTALLED AS PER E.A. 1-5750-97771.
